# SDR WX0A2022060674110

- Difficulty date: June 4, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N260NV
- Make and model: Airbus A320-214
- Aircraft serial: 4104
- Aircraft time: 30,498 hours, 20,384 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Dirty
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FA REPORTS HIGH PITCH WHISTLE NOISE FROM OVERWING EXITS ON AIRCRAFT LEFT DURING ALL PHASES OF FLIGHT. / REMOVED BOTH L/H EMERGENCY EXIT HATCH DOORS IAW AMM 52-21-11 AND INSPECTED THE DOOR SEALS.  THERE WAS DEBRIS AROUND THE SEALS. CLEANED THE AREA AROUND THE SEALS AND REINSTALLED BOTH THE EMERGENCY EXIT HATCHES IAW AMM 52-21-11. PERFORMED PRESSURIZATION TEST FOR NOISE IAW AMM 05-53-00. NO DEFECTS NOTED."
